Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 90, NWS Twin Cities, MN

June 29, 2025Hennepin County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2025, 12:17 AM CDT for Hennepin County, Minnesota. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2025, 12:17 AM CDT (05:17 UTC)
Expired
Jun 29, 2025, 1:00 AM CDT
In force
43 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hennepin County, MN

The radar

The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 12:34 AM CDTNON-TSTM WND DMG2 Sw Plymouth, MNDelayed report of an uprooted tree near 23rd Ave and Garland Lane N. Picture shared via Facebook. Time estimated from radar.
Jun 29, 12:42 AM CDTTSTM WND DMG1 Ese Crystal, MNDelayed report of a downed tree between Crystal and Robbinsdale. Picture shared via Facebook. Time estimated from radar.
Jun 29, 12:45 AM CDTTSTM WND DMG1 Nw St. Louis Park, MNTree snapped near base and damaged fence. Time estimated from radar.
Jun 29, 12:45 AM CDTTSTM WND DMG1 S Robbinsdale, MNDelayed report of a downed blue ash tree onto a two story home just east of Noble Elementary School. Picture shared via Facebook. Time estimated from radar.
Jun 29, 12:46 AM CDTTSTM WND DMG1 N St. Louis Park, MNDelayed report of a large snapped tree near 394 and Louisiana in St Louis Park. Picture shared via X. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 6:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 387 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2696 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

263 
WUUS53 KMPX 290517
SVRMPX
MNC053-290600-
/O.NEW.KMPX.SV.W.0090.250629T0517Z-250629T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1217 AM CDT Sun Jun 29 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northwest Hennepin, Northeast Hennepin, West Hennepin, Central 
  Hennepin, and South Hennepin County in east central Minnesota...

* Until 100 AM CDT.

* At 1217 AM CDT, a severe thunderstorm was located over Medina, or 
  16 miles west of Minneapolis, moving east at 25 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Minneapolis, Brooklyn Park, Plymouth, Maple Grove, Minnetonka, 
  Edina, St. Louis Park, Brooklyn Center, Golden Valley, Hopkins, 
  Orono, Minnetrista, Delano, Corcoran, Medina, Wayzata, 
  Independence, Maple Plain, Crystal and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4504 9377 4513 9363 4510 9330 4505 9331
      4505 9332 4498 9332 4498 9333 4487 9333
      4502 9377
PARTITION...127053 327053 427053 527053 827053
TIME...MOT...LOC 0517Z 275DEG 21KT 4504 9357

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
4 follow-up statements
858 
WWUS53 KMPX 290526
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1226 AM CDT Sun Jun 29 2025

MNC053-290600-
/O.CON.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
1226 AM CDT Sun Jun 29 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FOR 
NORTHWEST HENNEPIN, NORTHEAST HENNEPIN, WEST HENNEPIN, CENTRAL 
HENNEPIN, AND SOUTH HENNEPIN COUNTY...

At 1226 AM CDT, a severe thunderstorm was located over Plymouth, or 
12 miles northwest of Minneapolis, moving east at 25 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Minneapolis, Brooklyn Park, Plymouth, Maple Grove, Minnetonka, 
  Edina, St. Louis Park, Brooklyn Center, Golden Valley, Hopkins, 
  Orono, Minnetrista, Delano, Corcoran, Medina, Wayzata, 
  Independence, Maple Plain, Crystal and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4504 9377 4513 9363 4510 9330 4505 9331
      4505 9332 4498 9332 4498 9333 4487 9333
      4502 9377
PARTITION...127053 327053 427053 527053 827053
TIME...MOT...LOC 0517Z 275DEG 21KT 4504 9357

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
010 
WWUS53 KMPX 290539
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1239 AM CDT Sun Jun 29 2025

MNC053-290600-
/O.CON.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
1239 AM CDT Sun Jun 29 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FOR 
NORTHWEST HENNEPIN, NORTHEAST HENNEPIN, WEST HENNEPIN, CENTRAL 
HENNEPIN, AND SOUTH HENNEPIN COUNTY...

At 1239 AM CDT, a severe thunderstorm was located over Minnetonka, 
or 9 miles west of Minneapolis, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Minneapolis, Brooklyn Park, Plymouth, Maple Grove, Minnetonka, 
  Edina, St. Louis Park, Brooklyn Center, Golden Valley, Hopkins, 
  Orono, Corcoran, Medina, Wayzata, Independence, Maple Plain, 
  Crystal, New Hope, Robbinsdale and Shorewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4507 9364 4508 9363 4510 9354 4506 9331
      4505 9331 4505 9332 4498 9332 4498 9333
      4487 9333 4500 9370
PARTITION...127053 327053 427053 527053 827053
TIME...MOT...LOC 0526Z 299DEG 30KT 4498 9359

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
169 
WWUS53 KMPX 290553
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1253 AM CDT Sun Jun 29 2025

MNC053-290600-
/O.CON.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
1253 AM CDT Sun Jun 29 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FOR 
CENTRAL HENNEPIN AND SOUTH HENNEPIN COUNTY...

At 1253 AM CDT, a severe thunderstorm was located over Minneapolis, 
moving east at 40 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Plymouth, Maple Grove, Minnetonka, Edina, St. Louis Park, Brooklyn 
  Center, Golden Valley, Hopkins, Wayzata, Crystal, New Hope, 
  Robbinsdale and Medicine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

A Tornado Watch remains in effect until 100 AM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4498 9350 4503 9350 4507 9345 4506 9334
      4504 9334 4504 9332 4498 9332 4498 9333
      4487 9333 4493 9350 4495 9350 4496 9349
      4497 9349 4497 9348 4498 9348
PARTITION...527053 827053
TIME...MOT...LOC 0539Z 273DEG 32KT 4496 9344

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
827 
WWUS53 KMPX 290600
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
100 AM CDT Sun Jun 29 2025

MNC053-290610-
/O.EXP.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
100 AM CDT Sun Jun 29 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL HENNEPIN AND 
SOUTH HENNEPIN COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for a portion of 
east central Minnesota.

&&

LAT...LON 4498 9350 4503 9350 4507 9345 4506 9334
      4504 9334 4504 9332 4498 9332 4498 9333
      4487 9333 4493 9350 4495 9350 4496 9349
      4497 9349 4497 9348 4498 9348
PARTITION...527053 827053
TIME...MOT...LOC 0553Z 273DEG 32KT 4495 9327

$$

Strus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 5 hours 35 minutes earlier. Its key messages:

  • Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
  • Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
642 PM CDT Sat Jun 28 2025

.KEY MESSAGES...

- Storms expected to develop over west central MN late this
  afternoon and track south and east from there through the
  night. Threat for very large hail and tornadoes will be
  greatest where storms initiate in western MN, with the threat
  transitioning to more of a wind threat through the night as
  lines develop.

- Next period of active weather looks to come at the end of
  next week, with a possible frontal passage for the Fourth of
  July.

&&

.DISCUSSION...
Issued at 249 PM CDT Sat Jun 28 2025

Although initially the unforecast MCS that came out of SoDak this
morning added a good deal of uncertainty to the forecast. The wind
field across southern MN says that it's impacts on the atmosphere
were pretty minimal, with the main impact coming from its cloud
cover slowing down diurnal warming. West of the cloud cover, there
is a zone of enhanced WAA & isentropic lift near the h7 level that
is producing accas across western into central MN that's trying to
produce some convection as well, though this looks to remain
elevated and continue to struggle and will not be a part of the main
show expected for later today. As for the main show, that is
expected to kick off quickly between 6pm and 8pm out in the region
from Morris over to Mille Lacs. A slight delay in initiation thanks
to the morning MCS. This is on the nose of an impressive CAPE
gradient, where mlCAPE should be maximized in the 4000-5000 j/kg
range. The highest CAPE values will be capped, but it's just north
of the cap where storms will blow. Once they go, they'll go fast
given the instability. Forecast hodographs do have a clockwise
curve, but they're pretty short, indicative of the modest flow at
best. This high CAPE/low shear environment will favor multi-cell
clusters with occasional supercell structures. At initiation,
we'll have the greatest threat for very large hail and brief
tornadoes, but these will quickly congeal. This will likely
result in one or more forward propagating MCSs that will pose a
primarily wind threat through the rest of the night, but
confidence is low on how any MCSs will evolve.

The uncertainty for Sunday starts right away, besides any remnants
from tonight's MCS(S), we're also seeing several CAMs that show yet
another MCS coming out of SoDak late tonight into Sunday morning.
This MCS would come from the storms we're starting to bubble up in
northeast CO, with that energy heading for southern MN Sunday
morning. How big of a threat this activity will pose to southern MN
will come down to just how robust convection becomes over
western/central SoDak tonight. For the rest of Sunday, we'll see a
very weak and diffuse wind shift work across MN during the
afternoon, with upper 60/lower 70 dewpoints in place. This will
result in a diurnal uptick in storms again Sunday afternoon across
eastern MN, but given the weak flow, the severe threat looks pretty
low for Sunday, with an isolated severe storm possible. The only
thing that could change this idea is if we get robust convection
coming out of SoDak that kicks off an MCV that could serve as a
focus stronger storms over southeast MN and western WI during the
afternoon.

Monday will be pleasant, but we'll have the upper trough currently
over Alberta coming through during peak heating. Cooler temps aloft
will allow for the development of some scattered diurnal showers
Monday afternoon, with the greatest rain chances north of I-94.
Rising heights behind this trough will finally bring as a for sure
dry day on Tuesday.

For Wednesday and beyond, confidence in the forecast diminishes
considerably, with quite a bit of spread still present in the models
with how quickly moisture returns to the upper MS Valley. Looking at
the EPS, it currently favors a trough/frontal passage on Friday,
timed absolutely perfectly for all those afternoon and evening
Fourth of July celebrations you may have planned. No need to cancel
plans yet, but if you do plan on being out and about to celebrate
the Fourth, it would be a good idea to keep an eye on the forecast
in the coming days.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 637 PM CDT Sat Jun 28 2025

Thunderstorms are beginning to develop across central Minnesota
this evening. Expecting a line of storms to eventually move
through the area between 03-09z from northwest to southeast.
MVFR/IFR conditions are possible with these storms. Confidence
was lower further east for KEAU, so have opted to leave out any
overnight precip. Additional showers and storms are possible
tomorrow, mainly for eastern MN/western WI, but have only
included PROB30 for this.

KMSP...Storms are expected between 06-09z. There is a high
amount of uncertainty during the morning hours on whether or not
showers and storms stick around. Another round of showers and
storms are possible during the afternoon, but have only added a
PROB30 to account for this for now.

/OUTLOOK FOR KMSP/
MON...VFR. Wind NW 10-15G25 kts.
TUE...VFR. Wind NW 10-15 kts.
WED...VFR. Chc TSRA. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...MPG
AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Sat Jun 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
291845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
140 PM CDT Sat Jun 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop over west central Minnesota
late this afternoon, tracking east and south across the rest of
central and southern Minnesota and into western Wisconsin tonight.
Initially, tornadoes, very large hail, and damaging wind gusts
will be possible, but the greatest severe hazard will transition
to a strong wind threat through the night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe storms possible on Sunday with
the best chance in western Wisconsin. The greatest risk will be
for damaging winds.

More unsettled weather is expected Wednesday through the rest of
next week. Some strong to severe storms will be possible with any
storms that develop. Storms may possibly impact the area during
the late afternoon and evening on the Fourth of July.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening and
overnight.

In the hours before

Local storm report, Jun 28, 11:33 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1133 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Dmg     2 W North Branch        45.50N 93.01W
06/28/2025                   Chisago            MN   Public

            3 inch diameter tree branches down.

&&
Local storm report, Jun 28, 11:43 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1143 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Dmg     St. Michael             45.21N 93.66W
06/28/2025                   Wright             MN   Public

            Report via X of trees down in the city of
            St. Michael. Time estimated via radar.

&&

RMD
Local storm report, Jun 28, 11:57 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1157 PM CDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     Hail             1 SSW St. Michael       45.19N 93.67W
06/28/2025  M0.75 Inch       Wright             MN   Trained Spotter

            Time estimated via radar.

&&

RMD
Special weather statement, Jun 29, 12:00 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1200 AM CDT Sun Jun 29 2025

MNZ059>061-066-068-290530-
Carver MN-Wright MN-McLeod MN-Anoka MN-Hennepin MN-
1200 AM CDT Sun Jun 29 2025

...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...NORTHEASTERN
MCLEOD...NORTHERN CARVER...WEST CENTRAL ANOKA AND SOUTHEASTERN
WRIGHT COUNTIES UNTIL 1230 AM CDT...

At midnight CDT, Doppler radar was tracking a strong thunderstorm
near Maple Plain, or 12 miles southeast of Buffalo, moving southeast
at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Buffalo, Brooklyn Park, Plymouth, Maple Grove, Coon Rapids,
  Blaine, Minnetonka, Andover, Brooklyn Center, Fridley, Ramsey,
  Champlin, Elk River, Chanhassen, Anoka, St. Michael, Ham Lake,
  Otsego, Mound and Rogers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4498 9420 4528 9373 4525 9353 4524 9352
      4525 9352 4525 9351 4520 9318 4487 9364
TIME...MOT...LOC 0500Z 295DEG 19KT 4507 9367

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

Strus
Local storm report, Jun 29, 12:15 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1215 AM CDT Sun Jun 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     Flood            Buffalo                 45.17N 93.88W
06/29/2025                   Wright             MN   Public

            MnDOT Camera located in Buffalo showing
            flooded roadway at Hwy 55 and 25
            intersection.

&&

RMD
Local storm report, Jun 29, 12:17 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1217 AM CDT Sun Jun 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Tornado          3 NE Norwood Young Amer 44.81N 93.87W
06/29/2025                   Carver             MN   Trained Spotter

            Trained spotter confirmed tornado on ground
            near Hydes Lake.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:07 PM CDTTornado WarningMPXPope, Swift23 min
Jun 28, 7:16 PM CDTTornado WarningMPXLac qui Parle29 min
Jun 28, 7:29 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine46 min
Jun 28, 7:31 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift59 min
Jun 28, 7:44 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope31 min
Jun 28, 7:44 PM CDTTornado WarningMPXLac qui Parle21 min
Jun 28, 7:47 PM CDTTornado WarningMPXSwift28 min
Jun 28, 8:00 PM CDTSevere Thunderstorm WarningMPXPope, Stevens35 min
Jun 28, 8:07 PM CDTSevere Thunderstorm WarningMPXTodd38 min
Jun 28, 8:20 PM CDTTornado Warning Tornado observedMPXYellow Medicine40 min
Jun 28, 8:23 PM CDTSevere Thunderstorm WarningMPXDouglas19 min
Jun 28, 8:35 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift40 min
Jun 28, 8:43 PM CDTTornado WarningMPXChippewa, Kandiyohi, Swift32 min
Jun 28, 8:46 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXLac qui Parle, Yellow Medicine44 min
Jun 28, 8:51 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd24 min
Jun 28, 8:55 PM CDTSpecial Weather StatementMPXDouglas35 min
Jun 28, 9:07 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi53 min
Jun 28, 9:12 PM CDTTornado WarningMPXChippewa, Kandiyohi12 min
Jun 28, 9:22 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns, Todd38 min
Jun 28, 9:26 PM CDTFlash Flood WarningMPXLac qui Parle, Yellow Medicine4 hr
Jun 28, 9:31 PM CDTTornado WarningMPXLac qui Parle, Yellow Medicine19 min
Jun 28, 9:36 PM CDTTornado WarningMPXBenton, Morrison, Stearns39 min
Jun 28, 9:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine35 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns40 min
Jun 28, 9:57 PM CDTTornado WarningMPXRenville33 min
Jun 28, 10:09 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison36 min
Jun 28, 10:21 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine39 min
Jun 28, 10:28 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more47 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs20 min
Jun 28, 10:48 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine57 min
Jun 28, 11:07 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Redwood, Sibley53 min
Jun 28, 11:14 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more46 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMPXHennepin30 min
Jun 29, 12:08 AM CDTTornado WarningMPXCarver, Hennepin37 min
Jun 29, 12:13 AM CDTFlash Flood WarningMPXSherburne, Wright95 min
Jun 29, 12:15 AM CDTTornado WarningMPXCarver, Scott, Sibley30 min
Jun 29, 12:35 AM CDTTornado WarningMPXDakota, Hennepin, Scott25 min
Jun 29, 12:52 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey23 min
Jun 29, 1:04 AM CDTRiver Flood WarningMPXHennepin, Wright21 days
Jun 29, 1:14 AM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington31 min
Jun 29, 11:19 AM CDTAreal Flood WarningMPXLac qui Parle, Yellow Medicine22 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.